# SDR FDEA202408311206

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63120
- Aircraft time: 6,314 hours, 3,082 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587664
- Condition: Cracked
- Location: Zone 200
- Part time: 6,314 hours, 3,082 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, STA 632, (231KFF) FLOOR PANEL WITH PUNCTURE MAIN DECK CARGO STA 632 (231KFF) FLOOR PANEL WAS REPAIRED IAW B767 SRM 53-00-50-2R   PAR 4.B REV 89 APR 15/2024
